# SDR GTIA9800005

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 636 - GALLEY SERVICE DOOR SLIDE KEEPS FALLING OFF.  RE-INSTALLED GALLEY SERVICE DOOR SLIDE IAW DC-9 MM 25-62-0.  OPS CHECK GOOD.  RII INSPECTION PERFORMED.  (X)
